# SDR SWAA2025081805054

- Difficulty date: August 15, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N8794Q
- Make and model: Boeing 737-8
- Aircraft serial: 67784
- Aircraft time: 8,636 hours, 4,375 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY JUMP SEAT FLASH LIGHT DOES NOT TEST.   PERFORMED OPS CHECK OF AFT GALLEY JUMP SEAT FLASHLIGHT PER AMM 25-64-00.  NO DEFECTS NOTED.
